# SDR UPS805454

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, 1 INCH LONG CRACK ON LOWER SIDE OF SHEAR TIE FS 640 BETWEEN LONGERONS 26L TO 27L.  REPLACED SHEAR TIE PER SRM 53-2-0 AND SRM 51-1-20D.
